# SDR 98ZZZX1529

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N143Z
- Make and model: Dhav DHC6300
- Aircraft serial: 437
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Part number: 12XRP12A1
- Condition: Failed
- Location: Battery
- Component: Ge
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSTALLED 'OVERHAULED' REVERSE CURRENT CIRCUIT BREAKER ON AIRCRAFT.  PLACED BATTERY SWITCH AND MASTER TO 'ON'.  BATTERY WOULD NOT COME ON LINE.  TROUBLESHOT SYSTEM AND FOUND AN 'OPEN' BETWEEN THE 'GENERATOR FIELD SWITCH TERMINALS'; THUS, NOT ALLOWING THE BATTERY RELAY TO BE ENERGIZED.
